# SDR SWAA2024061486971

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 918- Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS918 RBL10 WL172.<[01] REMOVED AND REPLACED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS918 RBL10 WL172.IAW SRM 51-40-05 AND DWG 147A7221.;[02] VERIFIED CORRECTIVE ACTION 1.
